Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 28, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Feb 3, 2012, 7:28 PM CST for Brazos County, Grimes County, Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2012, 7:28 PM CST (01:28 UTC)
- Expired
- Feb 3, 2012, 8:15 PM CST
- In force
- 47 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazos County, TX, Grimes County, TX
The radar
The Ft Hood radar (KGRK), 120 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 7:35 PM CST | HAIL 1 | College Station, TX | ONE INCH HAIL CAUSED A BROKEN WINDOW ON HOME AT MARION PUGH AND GEORGE BUSH DRIVE. |
| Feb 3, 7:38 PM CST | TSTM WND DMG | College Station, TX | POWER POLES DOWN ON ASHFORD ROAD AND FINFEATHER ROAD. |
| Feb 3, 7:38 PM CST | HAIL 2 | College Station, TX | 2.25 INCH HAIL JUST NORTH OF THE A AND M CAMPUS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
261
WUUS54 KHGX 040128
SVRHGX
TXC041-185-040215-
/O.NEW.KHGX.SV.W.0028.120204T0128Z-120204T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
728 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BRAZOS COUNTY IN SOUTHEAST TEXAS...
NORTHWESTERN GRIMES COUNTY IN SOUTHEAST TEXAS...
* UNTIL 815 PM CST
* AT 718 PM CST...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZED
HAIL. THIS STORM WAS LOCATED NEAR COLLEGE STATION...AND MOVING
NORTHEAST AT 10 MPH.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO WELLBORN...IOLA AND CARLOS..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3063 9594 3049 9629 3062 9639 3083 9610
3083 9609
TIME...MOT...LOC 0127Z 238DEG 11KT 3060 9627
$$2 follow-up statements
865
WWUS54 KHGX 040200
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
800 PM CST FRI FEB 3 2012
TXC041-185-040215-
/O.CON.KHGX.SV.W.0028.000000T0000Z-120204T0215Z/
GRIMES TX-BRAZOS TX-
800 PM CST FRI FEB 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR BRAZOS AND GRIMES COUNTIES...
AT 752 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED OVER BRAZOS COUNTY...JUST NORTHEAST OF
COLLEGE STATION...MOVING NORTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3063 9605 3056 9627 3064 9634 3070 9628
3078 9617
TIME...MOT...LOC 0200Z 236DEG 8KT 3064 9624
$$106
WWUS54 KHGX 040216
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
816 PM CST FRI FEB 3 2012
TXC041-185-040226-
/O.EXP.KHGX.SV.W.0028.000000T0000Z-120204T0215Z/
GRIMES TX-BRAZOS TX-
816 PM CST FRI FEB 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR BRAZOS AND GRIMES COUNTIES HAS
EXPIRED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED ALTHOUGH WILL
CONTINUE TO BE MONITORED FOR ANY RESTRENGTHENING.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3063 9605 3056 9627 3064 9634 3070 9628
3078 9617
TIME...MOT...LOC 0200Z 236DEG 8KT 3064 9624
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 5:31 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Feb 3, 5:31 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 531 PM CST FRI FEB 3 2012 .DISCUSSION... SEE AVIATION DISCUSSION BELOW. && .AVIATION... ANOTHER CHALLENGING AVIATION FORECAST THIS EVENING. CONVECTION IS RATHER ROBUST THIS EVENING AND FEEL THE MOST ACTIVE WEATHER WILL REMAIN FOCUSED OVER THE KCLL AREA. A FEW SHOWERS WILL CONTINUE TO RACE ACROSS THE HOUSTON TERMINALS BEFORE A BRIEF RESPITE LATER THIS EVENING. SEA FOG FOR KGLS IS A BIT OF A PUZZLE AS WELL. WITH DEW PTS APPROACHING 70...ONE WOULD THINK SEA FOG IS A GIVEN...YET CONDITIONS REMAIN VFR. SINCE WINDS ARE A BIT STRONGER THAN THE PAST FEW NIGHTS...THINK CONDS WILL REMAIN A BIT BETTER FOR AVIATION INTERESTS. TSRA WILL ROLL INTO THE REGION BETWEEN 09-15Z. COULD HAVE SOME HIGHER WIND GUSTS WITH THE STORMS AS THEY MOVE THROUGH EARLY TOMORROW MORNING. 43 && .PREV DISCUSSION... /ISSUED 314 PM CST FRI FEB 3 2012/ DISCUSSION... SCT CONVECTION FIRING UP ACROSS THE CENTRAL PARTS OF THE CWA THIS AFTN AS THE DISTURBANCE MOVES NEWD OVER THE AREA. TSRAS MOVING AT A FAIRLY STEADY CLIP AND OBS NOT INDICATING THE PRESENCE OF A SFC BOUNDARY IN THE FA. SO NOT EXPECTING ANY TRAINING/FLOODING ISSUES ATTM. HOWEVER THE MAJOR ISSUE FOR THE SHORT TERM REMAINS THE FCST OF STRONG/POSSIBLY SVR STORMS OVERNIGHT/TOMORROW WITH THE PASSAGE OF THE COLD FRONT. SE TX LOOKS TO BE NEAR THE "STARTING POINT" OF THE BETTER/STRONGER JET DYNAMICS WHEN TIMED WITH FROPA. WHILE LOW- LEVEL MOISTURE WILL BE APLENTY...LIMITED DAYTIME HEATING COMBINED WITH THE PROGS OF A FAST MOVING FRONT SHOULD THEN KEEP A MAJORITY OF THE STORMS ON THE SIDE OF STRONG (VS. SEVERE) AS WELL AS BRIEF LOCALLY HEAVY RAINS (VS. TRAINING HEAVY RAINS). AN UPDATED HAZARD- OUS WX OUTLOOK WAS ISSUED EARLIER THIS AFTN...ACCOUNTING FOR THIS LINE OF THINKING. LOOKING AHEAD TO THE REST OF THE WEEKEND...MODELS KEEP THE TRENDS ON THE WET/ACTIVE SIDE. AS PER THE GFS (IN PARTICULAR)...A RATHER WELL-DEFINED SHORT-WAVE EMBEDDED IN THE SWLY FLOW ALOFT IS FCSTED TO MOVE ACROSS THE AREA SUN NIGHT/EARLY MON. ANY STORMS THAT FORM SHOULD BE ELEVATED AT THAT TIME. AFTER A SHORT BREAK ON MON THERE ARE HINTS OF YET ANOTHER S/WV ON TUES AS THE PERSISTENT SWLY FLOW ALOFT DRAGS THESE SYSTEMS ACROSS. MOST NOTABLY...LONG-RANGE PROGS NOT REALLY OFFERING UP A WHOLE LOT OF CHANGE TO THIS COOL/WET PAT- TERN FOR THE END OF NEXT WEEK AS THE DEEP SWLY UPPER FLOW REMAINS IN PLACE AS WELL AS THE OFFSHORE SFC FLOW. 41 MARINE... THE SEA FOG HAS NOT BEEN AS PREVALENT TODAY AS YESTERDAY AFTERNOON. HOWEVER...DEWPOINTS IN THE UPPER 60S AND LOWER 70S WERE JUST TO THE SOUTH...WHILE AND SOME PATCHY SEA FOG HAS DRIFTED ONTO GALVESTON ISLAND EARLIER THIS AFTERNOON. EXPECT THE FOG TO BECOME MORE WIDESPREAD BY MID EVENING AND PERSIST THROUGH THE NIGHT. THE LATEST GUIDANCE SUGGESTS THAT THE FOG MAY BEGIN TO LIFT IN ADVANCE OF THE COLD FRONTAL PASSAGE. THE MODELS ARE MOVING THE FRONT THROUGH THE BAYS IN THE MID AND LATE MORNING AND OFF THE COAST DURING MIDDAY TO MID AFTERNOON TIME PERIOD. MODERATE TO STRONG OFFSHORE WINDS WILL THEN DEVELOP SATURDAY NIGHT AND SUNDAY AND CONTINUE THROUGH MONDAY. 40 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 60 64 43 56 36 / 70 70 20 50 50 HOUSTON (IAH) 64 71 49 58 39 / 60 70 30 50 50 GALVESTON (GLS) 62 71 54 57 44 / 50 70 40 50 50 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...46 AVIATION/MARINE...43
Hazardous weather outlook, Feb 3, 1:16 PM CST, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 116 PM CST FRI FEB 3 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-041200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 116 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHERN HALF OF SOUTHEAST TEXAS... .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON FOR MUCH OF THE AREA AS THE AIRMASS REMAINS VERY MOIST AND UNSTABLE. A FEW STRONG OR SEVERE STORMS ARE POSSIBLE. THE MAIN RISK AREA FOR SEVERE THUNDERSTORMS IS ALONG AND NORTH OF BRENHAM TO CONROE TO LIVINGSTON LINE. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR AND ALONG THE COLD FRONT AS IT APPROACHES LATE TONIGHT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE ACROSS ALL OF SOUTHEAST TEXAS WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES EXPECTED TO BE COMMON AND ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE THROUGH SATURDAY MORNING. FOG...SOME DENSE ESPECIALLY NEAR THE BAYS AND NEARSHORE WATERS...IS POSSIBLE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE LOCALLY HEAVY RAINFALL THREAT WILL CONTINUE THROUGH THE MORNING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH SOUTHEAST TEXAS PRIMARILY DURING THE MORNING HOURS. THE FRONT WILL REACH THE COAST LATE MORNING TO EARLY AFTERNOON ON SATURDAY. FOG WITH SOME DENSE AREAS ESPECIALLY NEAR THE BAYS AND NEARSHORE WATERS IS POSSIBLE UNTIL THE COLD FRONT MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON...TONIGHT...AND ON SATURDAY MORNING.
In the hours before
Special weather statement, Feb 3, 4:30 PM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
430 PM CST FRI FEB 3 2012
TXZ197-198-212-032330-
GRIMES-WALLER-WASHINGTON-
430 PM CST FRI FEB 3 2012
...FUNNEL CLOUD SIGHTED NEAR CHAPPELL HILL...
AT 423 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF NAVASOTA...MOVING NORTHEAST
AT 15 MPH. A FUNNEL CLOUD WAS SIGHTED WITH THIS STORM BUT HAD NOT
TOUCHED DOWN.
FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...
ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WASHINGTON...ANDERSON
AND NAVASOTA.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED. BRIEF
FUNNEL CLOUDS WILL ALSO BE POSSIBLE.
LAT...LON 3034 9616 3033 9615 3034 9614 3035 9616
3038 9614 3039 9612 3042 9611 3042 9609
3044 9610 3057 9602 3043 9581 3041 9581
3010 9616 3016 9627
TIME...MOT...LOC 2228Z 212DEG 14KT 3019 9619Local storm report, Feb 3, 5:19 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
519 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 7 E CALDWELL 30.53N 96.59W
02/03/2012 M0.25 INCH BURLESON TX LAW ENFORCEMENT
PEA SIZED HAIL ON HIGHWAY 21 AT CR 240...7 MILES EAST OF
CALDWELL.
&&
DHELVYSpecial weather statement, Feb 3, 5:48 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 548 PM CST FRI FEB 3 2012 TXZ195-196-040045- BRAZOS-BURLESON- 548 PM CST FRI FEB 3 2012 ...STRONG THUNDERSTORM OVER EASTERN BURLESON COUNTY... AT 543 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL AND EASTERN BURLESON COUNTY... MOVING NORTHEAST AT 10 MPH. HAIL UP TO DIME SIZED...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED. DO NOT DRIVE OVER FLOODED ROADWAYS. LAT...LON 3069 9645 3058 9631 3051 9656 3057 9659 TIME...MOT...LOC 2346Z 235DEG 10KT 3058 9651
Local storm report, Feb 3, 6:52 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
652 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 7 E CALDWELL 30.53N 96.59W
02/03/2012 M0.25 INCH BURLESON TX LAW ENFORCEMENT
PEA SIZED HAIL ON HIGHWAY 21 AT CR 240...7 MILES EAST OF
CALDWELL.
0648 PM TORNADO SNOOK 30.49N 96.47W
02/03/2012 BURLESON TX EMERGENCY MNGR
POSSIBLE TORNADO ON THE GROUND IN SNOOK...POWER LINES
DOWN.
&&
DHELVYThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:16 PM CST | Areal Flood Advisory | HGX | Brazos | 3 hr |
| Feb 3, 6:36 PM CST | Tornado Warning | HGX | Brazos, Burleson | 24 min |
| Feb 3, 7:00 PM CST | Tornado Warning | HGX | Brazos, Burleson | 30 min |
| Feb 3, 7:05 PM CST | Flash Flood Warning | HGX | Brazos, Burleson | 3 hr |
| Feb 3, 7:47 PM CST | Areal Flood Advisory | HGX | Brazos, Grimes | 118 min |
| Feb 3, 7:53 PM CST | River Flood Warning | HGX | Montgomery | 16 hr |
| Feb 3, 8:15 PM CST | Marine Dense Fog Advisory | HGX | 7 hr | |
| Feb 3, 9:20 PM CST | Flash Flood Watch | HGX | Brazos, Burleson, Grimes, Madison, Walker, Washington | 9 hr |
| Feb 3, 10:14 PM CST | Special Weather Statement | HGX | Madison | 61 min |
| Feb 3, 10:35 PM CST | Areal Flood Advisory | HGX | Brazos, Grimes, Madison | 115 min |
| Feb 3, 10:54 PM CST | Flash Flood Warning | HGX | Brazos, Grimes, Madison | 74 min |
| Feb 3, 11:22 PM CST | Special Weather Statement | HGX | Madison | 53 min |
| Feb 4, 12:25 AM CST | Areal Flood Advisory | HGX | Grimes, Houston, Madison, Walker | 65 min |
| Feb 4, 1:24 AM CST | Areal Flood Advisory | HGX | Houston, Madison, Trinity, Walker | 66 min |
| Feb 4, 1:36 AM CST | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison | 114 min |
| Feb 4, 2:24 AM CST | Flash Flood Warning | HGX | Grimes, Houston, Madison, Trinity, Walker | 2 hr |
| Feb 4, 3:13 AM CST | Marine Dense Fog Advisory | HGX | 9 hr | |
| Feb 4, 3:25 AM CST | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Washington | 2 hr |
| Feb 4, 6:09 AM CST | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Liberty, Madison and 6 more | 3 hr |
| Feb 4, 7:22 AM CST | River Flood Warning | HGX | Burleson, Lee | 3 days |
| Feb 4, 8:14 AM CST | River Flood Warning | HGX | Trinity, Walker | 51 hr |
| Feb 4, 9:11 AM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 4, 9:56 AM CST | River Flood Warning | HGX | Harris, Liberty | 4 days |
| Feb 4, 10:15 AM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 4, 10:20 AM CST | Special Weather Statement | HGX | Galveston | 25 min |
| Feb 4, 3:28 PM CST | Small Craft Advisory | HGX | 36 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.